# SDR SWAA2018082224504

- Difficulty date: July 23, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 42,817 hours, 21,445 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 143A611034
- Part serial: 001850
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CREASED.  R&R DOOR IAW AMM.
